# SDR AALA201912129018

- Difficulty date: November 29, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 55,578 hours, 22,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 174A57051
- Condition: Corroded
- Location: Bs 986-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CABIN FLOOR INTERCOSTAL BETWEEN BS 986 AND BS 1006 AT LBL 32. REPLACED INTERCOSTAL PER SRM 51-40-02 AND AARD 51-00-05-1.
